INEQUALITIES AND EXPONENTIAL DECAY OF CERTAIN DIFFERENTIAL EQUATIONS OF FIRST ORDER IN TIME VARYING DELAY


Korkmaz E., Tunc C.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.26, no.1, pp.157-166, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2017
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.157-166

Abstract

In this paper, we give sufficient conditions to guarantee exponential decay of solutions to zero of the time varying delay differential equation of first order. By using the Lyapunov-Krasovskii functional approach, we establish new results on the exponential decay of solutions, which include and improve some related results in the literature.